# SDR UALA2013052203534

- Difficulty date: May 21, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,773 hours, 13,576 cycles
- Engine: Pwa PW4060
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Hose
- Part number: 160E1503
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT MLG HAD A RUNNING HYD LEAK ON ARRIVAL.  HYD LEAK TRACED TO THE BRAKE FLEX HOSE.   R & R HOSE ASSY,  BRAKES BLED.  LEAK CHECKED SATISFACTORY.  HYD QTY INDICATION CHECKED FULL.
